# SDR N6WA20200127302

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N546GH
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 29,274 hours, 19,892 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S78521
- Condition: Wrong Part
- Location: Seat 11d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD AT SEAT 11D INCORRECT. REMOVED AND REPLACED INCORRECT PLACARD AT SEAT 11D IAW CRJ 550 AMM 20-60-04 WITH CORRECT PLACARD
